N. Sukwong, W. Sawangtong, P. Sawangtong The Conditions For Blow-Up And Global Existence Of Solutions For A Degenerate And Singular Parabolic Equation With A Non-Local Source. Matematiche. Vol.76, No.1 (2021), 19-36. doi:10.4418/2021.76.1.2 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/76739
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
The Conditions For Blow-Up And Global Existence Of Solutions For A Degenerate And Singular Parabolic Equation With A Non-Local Source
In this paper, we consider the degenerate and singular porous medium equation with a non-local source: (Formula Presented) The conditions on the local and global existence of solutions are investigated. In the case of blow-up, the blow-up set is shown. Moreover the uniform blow-up profile of the blow-up solution is given.